# SDR ASAA2012070292457

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,957 hours, 3,931 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 286A1062002
- Condition: Loose
- Location: Nr 1 Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START NR 1 IDG WOULD NOT COME ON LINE NO VOLTS OR FREQ NOTED.  ACFT GROUNDED.  FOUND ELECTRICAL CONNECTOR IDG J2 LOOSE.  TIGHTENED CONNECTOR. RAN NR 1 ENGINE GENERATOR.  NR 1 VOLTS AND FREQS NORMAL AND GENERATOR CONNECTS NORMALLY.  OPS CHECKED NR 1 GENERATOR,  NORMAL.  IDG OIL LEVEL IS GOOD, NO SIGN OF LEAKS.
